# SDR 05FDEA02578

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 48,152 hours, 10,022 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SURFACE CORROSION FOUND ON CENTER LANDING GEAR RIGHT TRUNNION FITTING LOWER MATING SURFACE AREA.  SURFACE CORROSION ON CENTER LANDING GEAR RIGHT HAND TRUNNION FITTING LOWER MATING SURFACE AREA REMOVED AS PER SRM 51-21-01 VOLUME II PAGE 27. ORIGINAL THICKNESS = 2.650", MATERIAL REMOVED = 0.011", MATERIAL REMAINING = 2.639" FOUND WITHIN LIMITS AS   PER SRM 53-40-00 VOLUME I FIGURE 15. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
